# SDR UALA2011062703158

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,870 hours, 21,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT JUST INSIDE OF DOOR LEFT SIDE, AROUND FLOOR FITTINGS.  REMOVED CORRODED AREA OF 'Z' ANGLE. REPAIRED WITH SPICED IN NEW SECTION OF 'Z' ANGLE.
